# SDR ZW0A0105302

- Difficulty date: July 17, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 26,236 hours, 12,650 cycles
- Engine: Pwa JT8D219
- Engine time: 47,918 hours, 24,737 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 5002201031
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB OUT NUMBER ONE ENGINE FAILED.  FLIGHT RETURNED TO MIA FOUND TURBINE DAMAGE.  CHANGED NUMBER ONE ENGINE.  A FIRST STAGE TURBINE BLADE FRACTURED DUE TO OVER STRESS, DAMAGING ALL PARTS AFT OF THE FIRST STAGE TURBINE.
